Applied functional analysis

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. Research › Journal article
  2. Published
  3. Published

    Subharmonic generation in Josephson junction fluxon oscillators biased on Fiske steps. / Sørensen, Mads Peter; Christiansen, Peter Leth; Parmentier, R. D.; Skovgaard, Ove.

    In: Applied Physics Letters, Vol. 42, No. 8, 1983, p. 739-741.

    Publication: Research - peer-reviewJournal article – Annual report year: 1983

  4. Published
  5. Published

    Tailoring Dispersion properties of photonic crystal waveguides by topology optimization. / Stainko, Roman; Sigmund, Ole.

    In: Waves in Random and Complex Media, Vol. 17, No. 4, 2007, p. 477-489.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  6. Published

    Temperature effects on the Davydov soliton. / Cruzeiro, L.; Halding, J.; Christiansen, Peter Leth; Skovgaard, Ove; Scott, Alwyn C.

    In: Physical Review A (Atomic, Molecular and Optical Physics), Vol. 37, No. 3, 1988, p. 880-887.

    Publication: Research - peer-reviewJournal article – Annual report year: 1988

  7. Published

    The born approximation and Calderón's method for reconstruction of conductivities in 3-D. / Knudsen, Kim; Mueller, Jennifer L.

    In: Discrete and Continuous Dynamical Systems, Supplements, Vol. 2011, No. Special, 2011, p. 844-853.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  8. Published

    The canonical and alternate duals of a wavelet frame. / Lemvig, Jakob; Bownik, Marcin.

    In: Applied and Computational Harmonic Analysis, Vol. 23, No. 2, 2007, p. 263-272.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  9. Published

    The Danish Research Network "Modelling, Estimation and Control of Biotechnological Systems. / Pedersen, Michael.

    In: ECMI Newsletter, Vol. 41, 2007, p. 17-18.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  10. Published

    The finite section method and problems in frame theory. / Christensen, Ole; Strohmer, T.

    In: Journal of Approximation Theory, Vol. 133, No. 2, 2005, p. 221-237.

    Publication: Research - peer-reviewJournal article – Annual report year: 2005

  11. Published

    The reconstruction property in Banach spaces and a perturbation theorem. / Casazza, P.G.; Christensen, Ole.

    In: Canadian Mathematical Bulletin, Vol. 51, No. 3, 2008, p. 348-358.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

Previous 1...4 5 6 7 8 9 10 11 ...21 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word